# SDR R61A2025111000490

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 45,136 hours, 31,035 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FLAP FAIL IN FLIGHT. SLATS 3 FLAPS 0. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND TO BE A TRANSITORY CONDITION OF THE FLAP CONTROL SYSTEM.
